# SDR ABXA9500549

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 3923159503
- Condition: Worn
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07, ASB 32-244, FOUND RIGHT FLYING DOOR ARTICULATING DOOR DRIVE ROD END HAD SIDE PLAY.  REPLACED ARM IAW DC-9 OVERHAUL MANUAL 32-10-6.
